# SDR AALA202511123573

- Difficulty date: November 9, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N358PW
- Make and model: Boeing 737823
- Aircraft serial: 33349
- Aircraft time: 22,930 hours, 10,105 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 29C EMERGENCY LIGHT ON END CAP IS OUT OF CONNECTOR. RECONNECTED IN USE LIGHT AT SEAT 29C. PER AMM 23-81-00. OPERATIONAL CHECK GOOD.
